MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).Initial reporter occupation: the occupation is medical equipment company technician/representative.
 
Event or Problem Description
The customer stated that there is an issue with the transmission of patient results from the data manager of the cobas 8000 core unit to the cobas infinity middleware system.Results from tests that have been repeated show up in the cobas infinity system in reverse order.The repeat results show a time stamp that is prior to the first run results.The issue has been detected at least three times.For example, one sample tested on a cobas 8000 ise module linked to the cobas 8000 core unit had an ise indirect na for gen.2 (sodium) result that initially resulted as 1032.4 mmol/l accompanied by a data flag.The sample was repeated and resulted with a value of 142.6 mmol/l.In the workplace/service/system area of the data manager software, the time stamp of each result is in the incorrect order.However, in the workplace/routine area of the data manager software, the time and date of the results are displayed correctly.In the cobas infinity system, the final result is received before the first result is received.No adverse events were alleged to have occurred with the patients.The sodium electrode lot number and expiration date were asked for, but not provided.Investigations of the data manager software have determined that it functions correctly according to specifications.
 
Additional Manufacturer Narrative
Investigations of the cobas 8000 core unit software have concluded that the software works according to specifications based on the settings used by the customer.With the system settings that were used by the customer, the order of transmission of the first run ise results and repeat ise results needing to be sent to the data manager may be reversed.The customer may change the setting in order to change the order of transmission.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7718896
Report Number1823260-2018-02454
Device Sequence Number11039580
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public4015630928330
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1